Traces of Oscillating Functions.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 331-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
trace, indefinitely oscillating function, regularity
@article{JFAA_1999__5_4_59609,
author = {Jean-Marie Aubry},
title = {Traces of {Oscillating} {Functions.}},
journal = {The journal of Fourier analysis and applications},
pages = {331--346},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59609/}
}
Jean-Marie Aubry. Traces of Oscillating Functions.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 331-346. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59609/